On a property of solutions of a class of partial differential equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 327-329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_2_a15,
author = {S. A. Aldashev},
title = {On a property of solutions of a class of partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {327--329},
year = {1994},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_2_a15/}
}
S. A. Aldashev. On a property of solutions of a class of partial differential equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 327-329. http://geodesic.mathdoc.fr/item/DE_1994_30_2_a15/